| Model Number |
0225-6080 |
| Medical Device Problem Codes |
Break (1069); Unraveled Material (1664); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
Sales rep reported that : "following an operation on a young patient with a thick cortex, the reamers broke." the device was changed to proceed with the procedure with a delay of 5min.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned for evaluation and matches the alleged failure.The returned im reamer shows normal traces of use.The flexible shaft of the reamer was found to be uncoiled from the proximal end where it joins with the adapter.The flutes of the reamer head were also blunt, worn out and abraded.This im reamer head was considered unfit for usage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Additionally, it should be noted; the returned device has been refurbished by an external source which is indicated by the engraving on the adapter, thus stryker is not responsible for the device.Based on the investigation it was found that although there was failure confirmation, there was already a refurbishment done to the reamer as indicated by the engraving on the adapter.This marking is not made by stryker at any point of time.Instruments which are refurbished by third parties/external sources and then returned to the customers are not regarded to have been put on the market by stryker.After any sort of rework done externally, they become products of a third party.There are no warranty claims against stryker for third-party products.If any additional information is provided, the investigation will be reassessed.